# SDR 04317684

- Difficulty date: November 12, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N684BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7708
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Shutdown
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EVENT SUMMARY STATED RIGHT ENG SHUT DOWN IN FLT DUE TO LOW OIL PRESSURE.  REMOVED AND REPLACED AGB CARBON SEALS FOR IDG, ATS AND HYDRAULIC PUMP IAW AMM 72-60-00.  OIL CONSUMPTION RUNS COMPLIED WITH AMM 71-00-00.
